# SDR DXTA200400225

- Difficulty date: January 19, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 3,730 hours, 2,385 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9802166
- Condition: Odor
- Location: Cabin Cooling
- Part time: 447 hours, 315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COCKPIT TEMP SELECTOR CANNOT CONTROL TEMP IN EITHER MANUAL OR AUTO MODE, COCKPIT TEMP (SUPPLY) REMAINS AT APPROX 140 DEGREES DURING FLIGHT.  TEN MINUTES AFTER LANDING SUPPLY TEMP ROSE TO APPROX 235 DEGREES ACCOMPANIED BY STRONG ODOR, SIMILAR TO AN OVERHEATED ODOR.  REMOVED AND REPLACED AFT ACM IAW CESSNA 750 MM CHAPTER  21-51-00 AND HAMILTON SUNDSTRAND MM CHAPTER 21-50-03, OPS CHECK AND LEAK CHECK GOOD.
